# SDR UPS98227214

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL ON MAIN CARGO DOOR CORROSION DISCOVERED ON UPPER BEAM.  BEAM REPLACED IAW SRM 51-30-2 AND SRM 51-10-06 AND SRS EO 98-22-002, REF UPS ENGINEERING FILE NUMBER 727-52-0191.
